# SDR SWAA042709

- Difficulty date: September 18, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- Aircraft time: 21,586 hours, 12,941 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Shield
- Part number: S417N3125SP
- Condition: Out Of Adjust
- Location: Caution Panel
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO BNA, FLIGHT ATTENDANT REPORTED STRONG BURNING SMELL FROM FWD LAV.  NO VISIBLE SMOKE, SMOKE REMOVAL CONFIGURATION IMPROVED SMELL, BUT WAS STILL STRONG IN LAV.  REPOSITIONED PLASTIC SHIELD ON PAX RETURN TO SEAT/ATTN CALL LIGHT PANEL IN FWD LAV PER MM.
